Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A local version of Wong-Rosay's theorem
for proper holomorphic mappings


Author: Nabil Ourimi
Journal: Proc. Amer. Math. Soc. 128 (2000), 831-836
MSC (1991): Primary 32H35
DOI: https://doi.org/10.1090/S0002-9939-99-05428-3
Published electronically: September 27, 1999
MathSciNet review: 1676292
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper, we generalize Wong-Rosay's theorem for proper holomorphic mappings with bounded multiplicity. As an application, we prove the non-existence of a proper holomorphic mapping from a bounded, homogenous domain in $\mathbb{C}^n$ onto a domain in $\mathbb{C}^n$ whose boundary contains strongly pseudoconvex points.


References [Enhancements On Off] (What's this?)

  • [1] E.Bedford, Proper holomorphic mappings from domains with real analytic boundary, Amer.J. Math., vol. 106 (1984), 745-760. MR 86a:32053
  • [2] E.Bedford and S.Bell, Boundary behaviour of proper holomorphic correspondences, Math. Ann. 272, (1985), 505-518. MR 87b:32044
  • [3] E.Bedford and S.Bell, Boundary continuity of proper holomorphic correspondences. Séminaire Dolbeaut-Lelong-Skoda (1983). MR 88c:32040
  • [4] F.Berteloot, Un principe de localisation pour les domaines faiblement pseudoconvexes de $\rm I\!\!\! C^2$ dont le groupe d'automorphismes n'est pas compact, Colloque d'analyse complexe et géométrie, Marseille, Janvier (1992), Astérique No 217, 13-27. MR 94k:32019
  • [5] E.M. Chirka Complex analytic sets, Kluwer (1989).MR 92b:32016
  • [6] W.Klingenberg and S.Pinchuk, Normal families of proper holomorphic correspondences, Math. Zeit. 207 (1991), 91-96.MR 92f:32045
  • [7] E.B.Lin and B.Wong, Curvature and proper holomorphic mappings between bounded domains in $\mathbb{C}^n ,$ Rocky Mountain Journal of Mathematics, volume 20, number 1, winter 1990, 179-197.MR 91k:32026
  • [8] S.Pinchuk, Holomorphic inequivalences of somes classes of domains in $\mathbb{C}^n$, Math. USSR Sbornik. 39, (1981) 61-68.
  • [9] K.Oeljeklaus and E.H.Youssfi, Proper holomorphic mappings and related automorphism groups, to appear in Journal of Geometric Analysis.
  • [10] J.P. Rosay , Sur une caractérisation de la boule parmi les domaines de $\mathbb{C}^n$ par son groupe d'automorphismes, Ann. Inst. Fourier, Grenoble 29, 4 (1979) 91-97. MR 81a:32016
  • [11] W.Rudin, Proper holomorphic maps and finite reflexion groups, Indiana University Mathemathic Journal, Vol. 31. No.5 (1992), 701-718.MR 84d:32038
  • [12] K.Stein, Maximale holomorphe und Abbildungen II.Am. J. Math. 86, 823-868 (1964) MR 30:1262
  • [13] K.Stein, Topics on holomorphic correspondences. Rocky Mt.J. Math. 2, 443-463 (1972) MR 47:507
  • [14] V.S. Vladimirov, Methods of the theory of functions of many complex variables Cambridge, MA : Mit Press (1966) MR 34:1551
  • [15] B.Wong, Characterization of the unit ball in $\mathbb{C}^n$ by its automorphism group, Invent. Math. 41 (1977), 253-257.MR 58:11521

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32H35

Retrieve articles in all journals with MSC (1991): 32H35


Additional Information

Nabil Ourimi
Affiliation: C.M.I., 39 rue Joliot-Curie, 13453 Marseille Cedex 13, France
Address at time of publication: Faculte des Sciences de Monastir, Route de Kairouan, 5000 Monastir, Tunisia
Email: ourimi@gyptis.univ-mrs.fr

DOI: https://doi.org/10.1090/S0002-9939-99-05428-3
Keywords: Proper holomorphic mappings, correspondences, scaling methods
Received by editor(s): April 29, 1998
Published electronically: September 27, 1999
Communicated by: Steven R. Bell
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society